# SDR SWIA200718311

- Difficulty date: June 5, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 17,256 hours, 14,333 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Defective
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR UP AFTER TAKEOFF AND RECEIVED A GEAR DISAGREE AND A NOSE GEAR DOOR OPEN MESSAGE.  RAN QRH AND PROBLEM CORRECTED ITSELF.  RETURNED TO DEN.  REMOVED AND REPLACED THE NR 3A AC MOTOR PUMP IAW CRJ 200 MM 29-12-03.  OPS CHECK GOOD WITH NO DEFECTS NOTED, P/N:848847, S/N OFF:  MX677647.
